# SDR 95ZZZX5323

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA, A CRACK WAS FOUND IN THE CAPTAIN'S LEFT RUDDER PEDAL AFT, INBD BOLT HOLE DURING INSP ON SB 27-209, AD 82-04-02.  REMOVED AND REPLACED THE RUDDER PEDAL IAW SB 27-209 AND AD 82-04-02.  N/R NR 027A1/0153.
